Many prescription and non-prescription medicines can cause a rash. A few common examples are:
Aspirin, ibuprofen (Advil, Motrin), and naproxen (Aleve).
Pain medicines, such as codeine.
If a rash occurs after your child has begun a new medicine:
Stop giving the medicine to your child.
Call the doctor who prescribed or recommended the medicine to determine if another medicine needs to be prescribed.
Current as of:
March 3, 2021
Author: Healthwise Staff Medical Review: William H. Blahd Jr. MD, FACEP - Emergency Medicine Adam Husney MD - Family Medicine Martin J. Gabica MD - Family Medicine H. Michael O'Connor MD - Emergency Medicine
Medical Review:William H. Blahd Jr. MD, FACEP - Emergency Medicine & Adam Husney MD - Family Medicine & Martin J. Gabica MD - Family Medicine & H. Michael O'Connor MD - Emergency Medicine
Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.